# SDR CA130123004

- Difficulty date: January 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,916 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: LM29700LA902A7
- Condition: Failed
- Location: Nose Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON 20 JAN 2013 WHILE THE ACFT WAS TAXIING AND WAS APPROACHING THE GATE, THE RT NOSE WHEEL DEPARTED THE ACFT AND ROLLED ACROSS THE RAMP.  INITIAL INVESTIGATION REVEALED THAT THE RT NOSE WHEEL AXLE NUT WAS STILL ON THE AXLE AND SECURE.  THERE IS VERY LITTLE LT OF THE OUTER WHEEL BEARING, SO IT APPEARS THAT THE OUTER WHEEL BEARING FAILED ALLOWING THE WHEEL TO COME OFF THE AXLE.  THE NLG AXLE AND BOTH NOSE WHEELS WERE REPLACED AND THE ACFT RETURNED TO SERVICE.  THE NLG AXLE AND FAILED WHEEL ASSY ARE BEING SENT TO THE MFG FOR LAB ANALYSIS.  NLG AXLE, PN 47130-1, SN VAC0241. RT NOSE WHEEL, PN 3-1574, SN 1441.  NOSE WHEEL OUTER BEARING, PN LM29700LA902A7.  RT NOSE WHEEL TSR 510, CSR 405, ACFT TSN 3045, CSN 2198.
